×

zbMATH — the first resource for mathematics

Generalizations of the Bihari lemma and their applications. (Slovak) Zbl 0227.34011

MSC:
34A40 Differential inequalities involving functions of a single real variable
PDF BibTeX XML Cite
References:
[1] Bihari I.: A generalization of a lemma of Bellman and its applications of uniqueness problems of differential equations. Acta Math. Hung. 7 (1956), 81-94. · Zbl 0070.08201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.